Are granitic intrusions scale invariant?

McCaffrey, K.J.W. and Petford, N. (1997) Are granitic intrusions scale invariant? Journal of the Geological Society, 154(1), pp. 1-4. ISSN (print) 0016-7649

Full text not available from this archive.
Item Type: Article
Uncontrolled Keywords: granites, intrusions, magmas, shape, fractals, sierra-nevada, seismic reflections, shear zone, emplacement, deformation, batholith, growth, magma, california, transport
Research Area: Earth systems and environmental sciences
Faculty, School or Research Centre: Faculty of Science (until 2011) > School of Geography, Geology and Environment
Depositing User: Automatic Import Agent
Date Deposited: 11 May 2012 12:53
Last Modified: 11 May 2012 12:53

Actions (Repository Editors)

Item Control Page Item Control Page